# SDR COMA0560012

- Difficulty date: December 29, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 22,952 hours, 20,551 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5884, NR 1 IDG CAUTION DURING T/O.  SERVICED THE IDG OIL SYSTEM, OPERATIONAL CHECKS WERE SATISFACTORY.
